Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Weak amenability of Segal algebras

Authors: H. G. Dales and S. S. Pandey
Journal: Proc. Amer. Math. Soc. 128 (2000), 1419-1425
MSC (1991): Primary 46J10
Published electronically: October 6, 1999
MathSciNet review: 1641681
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $G$ be a locally compact abelian group, and let $p \in [1,\infty)$. We show that the Segal algebra $S_p(G)$ is always weakly amenable, but that it is amenable only if $G$ is discrete.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46J10

Retrieve articles in all journals with MSC (1991): 46J10

Additional Information

H. G. Dales
Affiliation: Department of Pure Mathematics, University of Leeds, Leeds LS2 9JT, England

S. S. Pandey
Affiliation: Department of Mathematics, R. D. University, Jabalpur, India

PII: S 0002-9939(99)05139-4
Received by editor(s): March 10, 1998
Received by editor(s) in revised form: July 3, 1998
Published electronically: October 6, 1999
Additional Notes: The second author acknowledges with thanks the support of the Royal Society-INSA exchange program which enabled him to visit the University of Leeds to work with the first author. He is also thankful to the Department of Pure Mathematics at Leeds for hospitality.
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2000 American Mathematical Society